# SDR SWIA972366

- Difficulty date: February 12, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 13,503 hours, 18,919 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION AFTER TAKEOFF ALL OF THE LANDING GEAR RED AND GREEN LIGHTS ILLUMINATE WITHOUT COMPLETING GEAR RETRACTION.  WHEN RECYCLED, LANDING GEAR ONLY RETRACTS AFTER ABOUT A 5 SECOND DELAY AND EXTENDS NORMALLY.  PERFORMED MULTIPLE GEAR SWINGS, COULD NOT DUPLICATE.  REPLACED LANDING GEAR CONTROL BOX FOR TROUBLESHOOTING.  OPS CHECK GOOD.  P/N 120-38594-501, S/N ON: 120060, OFF: 148922-305.
